# SDR HEEA075645

- Difficulty date: August 28, 2001
- Submitted: September 4, 2001
- Operation: General aviation
- Aircraft: N142PH
- Make and model: Bell 412
- Aircraft serial: 33150
- Aircraft time: 5,096 hours
- System (JASC): 7933 · Engine Oil Temperature
- Part: Indicator
- Part number: 209070262101
- Part serial: 84030790
- Condition: Reads High
- Location: Engine Oil
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

READS 30 PSI HIGH. REPLACED WITH SERVICEABLE PART.
